# SDR DALA2015091805711

- Difficulty date: September 17, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 51,050 hours, 21,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND OVERHEAD EMERGENCY EXIT SIGNS MISSING. MAINTENANCE ATTACHED THE SIGN, OPS CHECKED NORMAL.
